# SDR F3LA2024072300111

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N337FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08380
- Aircraft time: 18,769 hours, 8,342 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 17,564 hours, 7,900 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Check Valve
- Part number: ER18000G01
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LP481863 ITEM 1ENGINE #1 STALL ENROUTE TWICE AT FL 370, NO ABNORMAL ENGINE PARAMETERS OBSERVED. THIS AIRCRAFT WAS GROUNDED AS A RESULT OF THIS DEFECT.  LP481863 ITEM 1.  IAW TSM 77-11-00-810-815-A, REMOVED AND REPLACED IP CHECK VALVE IAW AMM TASK 36-11-41-200-803. TW 0899402638 DD 03/06/25. AC OK FOR SERVICE.
